# SDR VJ970357

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937VV
- Make and model: Doug DC-9-32
- Aircraft serial: 45774
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACKS FOR EXTERIOR OVERWING EMERGENCY LIGHTS INOP.  REPLACED AFT EMERGENCY BATTERY PACK; OPS CHECKED NORMAL IAW MM 33-50.
